MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 235/RIGHT - SILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 235/RIGHT - SILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.044S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon had locked the proximal locking interlocking mechanism in the trochanteric fixation nail advanced (tfna).The tfna system, short nail, locked its interlocking mechanism to the unknown blade in the unknown screw.The surgeon wants to insert the proximal blade or screw option and the interlocking mechanism which was not allowing the screw blade to engaged.The surgeon had tightened the interlock before putting it on the insertion handle.Then, when putting in the proximal blade, and had issues because the locking mechanism was already down.It was in the patient when the nail was improperly engaged, but it was removed and got a new nail.There was no patient harm.The procedure was successfully completed without a surgical delay.Concomitant device reported.Unknown insertion handle.This complaint involves three (3) devices.This report is for (1) 10/130 deg ti cann tfna 235/right - sile.This report is 1 of 3 for (b)(4).

Brand Name
10/130 DEG TI CANN TFNA 235/RIGHT - SILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12249166
Report Number2939274-2021-04321
Device Sequence Number2795921
Product Code HSB
UDI-Device Identifier10886982096005
UDI-Public(01)10886982096005
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.044S
Device Catalogue Number04.037.044S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - NAIL INSERTION HANDLES; UNK - SCREWS: TRAUMA
Patient Weight60